×

zbMATH — the first resource for mathematics

Alcune propriet√† degli spazi algebrici. (Italian) Zbl 0205.25201

MSC:
14A20 Generalizations (algebraic spaces, stacks)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Artin : On solutions of analytic equations , Inventiones math. Vol. 5 ( 1968 ) pp. 277 - 291 . MR 232018 | Zbl 0172.05301 · Zbl 0172.05301 · doi:10.1007/BF01389777 · eudml:141922
[2] R. Narasimhan : Introduction to the theory of analytic spaces , Lecture notes in mathematics , Springer 1966 . MR 217337 | Zbl 0168.06003 · Zbl 0168.06003 · doi:10.1007/BFb0077071
[3] F. Bruhat - H. Whitney : Quelques proprieties fondamentales des ensembles analytique reel , Comm. Mat. Helvetici 33 ( 1959 ) pp. 132 - 160 . MR 102094 | Zbl 0100.08101 · Zbl 0100.08101 · doi:10.1007/BF02565913 · eudml:139169
[4] F. Bruhat - H. Cartan : Sur les composantes irreductibles d’un sous ensemble analytique reel , C. R. Acad. Sci. Paris 244 ( 1957 ) pp. 1123 - 1126 . MR 88528 | Zbl 0081.39101 · Zbl 0081.39101
[5] A. Tognoli : Propriet√† globali degli spazi analitici reali , Annali di matematica LXXV ( 1967 ) pp. 143 - 218 . MR 236418 | Zbl 0158.33001 · Zbl 0158.33001 · doi:10.1007/BF02416802
[6] H. Cartan - Seminari 1960-61 .
[7] S.S. Abhyankar : Concepts of order and rank on a complex space and a condition for normality , Math. Ann. 141 ( 1960 ) pp. 171 - 192 . MR 123020 | Zbl 0107.15001 · Zbl 0107.15001 · doi:10.1007/BF01360171 · eudml:160806
[8] A. Tognoli : Sulla classificazione dei fibrati analitici reali , Annali della Scuola Norm. Sup. di Pisa XXI ( 1967 ) pp. 709 - 744 . Numdam | MR 225334 | Zbl 0179.28703 · Zbl 0179.28703 · numdam:ASNSP_1967_3_21_4_709_0 · numdam:ASNSP_1968_3_22_1_159_0 · eudml:83443
[9] A. Tognoli : L’analogo del teorema delle matrici olomorfe invertibili nel caso analitico reale , Annali della Scuola Normale Sup. di Pisa Vol. XXII ( 1968 ) pp. 527 - 558 . Numdam | MR 243549 | Zbl 0186.14102 · Zbl 0186.14102 · numdam:ASNSP_1968_3_22_4_527_0 · eudml:83470
[10] N.E. Steenrod , Topology of fibre bundles , Princeton Math. Series , Univ. Press 1951 . MR 39258 | Zbl 0054.07103 · Zbl 0054.07103
[11] B. Malgrange : Ideals of differential functions , Oxford Univ. Press 1966 . MR 212575 | Zbl 0177.17902 · Zbl 0177.17902
[12] V. Villani : Sulle varie nozioni di dimensione per un insieme analitico , Annali della Scuola Normale Sup. di Pisa Vol. XVII ( 1963 ) pp. 141 - 173 . Numdam | MR 157007 | Zbl 0125.38803 · Zbl 0125.38803 · numdam:ASNSP_1963_3_17_1-2_141_0 · eudml:83295
[13] J. Nash : Real algebraic manifolds , Annals of math. Vol. 56 ( 1952 ) pp. 405 - 421 . MR 50928 | Zbl 0048.38501 · Zbl 0048.38501 · doi:10.2307/1969649
[14] B. Malgrange : Analytich spaces , L’enseignement mathematique Monographie N. 17 .
[15] H. Whitney : Elementary structure of real algebraic varieties , Annals of math. Vol. 66 ( 1957 )) pp. 545 . 556 . MR 95844 | Zbl 0078.13403 · Zbl 0078.13403 · doi:10.2307/1969908
[16] H. Cartan : Varieties analytiques reelles et varieties analytiques complexes , Bull. soc. math. France 85 ( 1957 ) pp. 77 - 99 . Numdam | MR 94830 | Zbl 0083.30502 · Zbl 0083.30502 · numdam:BSMF_1957__85__77_0 · eudml:86931
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.